General information >  Research  < Interesting links 
Refereed papers Non-Refereed Publications Research topics Other works

Refereed Articles
Updated on 2014/04

  1. Sur un invariant spectral pour les sous-variétés de l'espace projectif complexe, C. R. Acad. Sci. París 292 (1981), 523-525 (with M. Barros).
  2. Indefinite Kaehler manifolds, Math. Ann. 261 (1982), 55-62 (with M. Barros).
  3. Holomorphic sectional curvatures of indefinite complex Grassmann manifolds, Math. Proc. Camb. Phil. Soc. 93 (1983), 121-125 (with S. Montiel).
  4. Complex Einstein hypersurfaces of indefinite complex space forms, Math. Proc. Camb. Phil. Soc. 94 (1983), 495-508 (with S. Montiel).
  5. The topology of indefinite flag manifolds, Annali di Mat. Pura e Appl. 136 (1984), 15-24 (with M. Barros and S. Montiel).
  6. Some examples of indefinite complete complex Einstein hypersurfaces not locally symmetric, Proc. Amer. Math. Soc. 98 (1986), 283-286.
  7. On certain class of complex Einstein hypersurfaces in indefinite complex space forms, Math. Z. 192 (1986), 627-635.
  8. On some real hypersurfaces of a complex hyperbolic space, Geom. Dedicata 20 (1986), 245-261 (with S. Montiel).
  9. An extension of Calabi's rigidity theorem to complex submanifolds of indefinite complex space forms, Manuscripta Math. 59 (1987), 261-276.
  10. Product complex submanifolds of indefinite complex space forms, Rocky Mountain J. of Math. 18 (1988), 601-615 (with T. Ikawa and H. Nakagawa).
  11. An isometric embedding of the complex hyperbolic space in a pseudo-Euclidean space and its application to the study of real hypersurfaces, Tsukuba J. of Math. 14 (1990), 293-313 (with O.J. Garay).
  12. On Maximal surfaces in the n-dimensional Lorentz-Minkowski space, Geometriae Dedicata 38 (1991), 167-174 (with F.J.M. Estudillo).
  13. Generalized maximal surfaces in the Lorentz-Minkowski space L3, Math. Proc. Camb. Phil. Soc. 111 (1992), 515-524 (with F.J.M. Estudillo).
  14. On the completeness of geodesics obtained as a limit, J. Math. Phys. 34 (1993), 3768-3774 (with M. Sánchez).
  15. New properties and examples of incomplete Lorentzian tori, J. Math. Phys. 69 (1994), 1992-1997 (with M. Sánchez).
  16. On the Gauss curvature of maximal surfaces in the 3-dimensional Lorentz-Minkowski space, Comment. Math. Helvetici 69 (1994), 1-4 (with F.J.M. Estudillo).
  17. On the completeness of certain families of semi-Riemannian manifolds, Geometriae Dedicata 69 (1994), 103-117 (with M. Sánchez).
  18. Completeness of compact Lorentz manifolds admitting a timelike conformal-Killing vector field, Proc. Amer. Math. Soc. 123 (1995), 2831-2833 (with M. Sánchez).
  19. Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes, Gen. Relativity and Gravitation 27 (1995), 71-84 (with L.J. Alías and M. Sánchez).
  20. An integral inequality for compact maximal surfaces in n-dimensional de Sitter space and its applications, Annals of Global Anal. and Geom. 13 (1995), 3-8 (Erratum 13 (1995), 393) (with L.J. Alías).
  21. Integral formulas for compact spacelike n-submanifolds in de Sitter spaces. Applications to the parallel mean curvature case, Manuscripta Math. 87 (1995), 405-416 (with L.J. Alías).
  22. An integral inequality on compact Lorentz manifolds and its applications, Bull. of London Math. Soc. 28 (1996), 509-513 (with M. Sánchez).
  23. Simple proof of Calabi-Bernstein's theorem on maximal surfaces, Proc. Amer. Math. Soc. 124 (1996), 1315-1317.
  24. On the Gaussian curvature of maximal surfaces in n-dimensional Generalized Robertson-Walker spacetimes, Class. Quantum Grav. 13 (1996), 3211-3219 (with L.J. Alías and F.J.M. Estudillo).
  25. Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems, Tohoku Math. J. 49 (1997), 337-345 (with L.J. Alías and M. Sánchez).
  26. Spacelike submanifolds with parallel mean curvature in pseudo-Riemannian space forms, Tsukuba J. of Math. 21(1997), 169-179 (with L.J. Alías and F.J.M. Estudillo).
  27. Spacelike hypersurfaces of constant mean curvature in certain spacetimes, Nonlinear Analysis TMA 30 (1997), 655-661 (with L.J. Alías and M. Sánchez).
  28. Bochner's technique on Lorentzian manifolds and infinitesimal conformal symmetries, Pacific J. Math. 186 (1998), 141-148 (with M. Sánchez).
  29. Integral formulas for compact space-like hypersurfaces in de Sitter space. Applications to the case of constant higher order mean curvature, J. Geom. Phys. 31 (1999), 195-208 (with J.A. Aledo and L.J. Alías).
  30. The introduction of Bochner's technique on Lorentzian manifolds, Nonlinear Analysis TMA 47 (2001), 3047-3059.
  31. Uniqueness of non-compact Spacelike Hypersurfaces of Constant mean curvature in Generalized Robertson-Walker Spacetimes, Geom. Dedicata 93 (2002), 1-10 (with J.M. Latorre).
  32. New Examples of Calabi-Bernstein Problems for some nonlinear equations, Differential Geom. and Appl. 15 (2001) 153-163 (with J.M. Latorre).
  33. Projective vector fields on Lorentzian Manifolds, Geom. Dedicata 93 (2002), 95-105 (with M. Sánchez).
  34. A Berger-Green type inequality for Compact Lorentzian Manifolds, Trans. Amer. Math. Soc. 354 (2002), 4505-4523. Erratum 355 (2003), 5119-5120 (with M. Gutiérrez and F. J. Palomo).
  35. Compact Spacelike Surfaces in the 3-dimensional de Sitter Space with non-degenerate Second Fundamental Form, Differential Geom. and Appl. 19 (2003), 97-111 (with J.A. Aledo).
  36. Lorentzian Manifolds with no Null Conjugate Points, Math. Proc. Camb. Phil. Soc. 137 (2004), 363-375 (with M. Gutiérrez and F. J. Palomo).
  37. Some Estimates for the Curvatures of complete spacelike hypersurfaces in Generalized Robertson-Walker Spacetimes, J. Geom. Phys. 52 (2004), 469-479 (with J.A. Aledo and J. A. Gálvez).
  38. Differential geometry of indefinite complex submanifolds in indefinite complex space forms, Extracta Mathematicae 19, num. 3, (2004), 339-398 (with Y.J. Suh).
  39. A new proof of Liebmann classical rigidity theorem for surfaces in space forms, Rocky Mountain J. of Math. 35 (2005), 1811-1824 (with J.A. Aledo and L.J. Alías).
  40. The Gauss-Landau-Hall problem on Riemannian surfaces, J. Math. Phys. 46 (2005), 112905-1 - 112905-15 (with M. Barros, J.F. Cabrerizo and M. Fernández).
  41. Spacelike surfaces with positive defrinite second fundamental form in 3D spacetimes, J. Geom. Phys., 57 (2007), 913-923 (with J.A. Aledo and S. Haesen).
  42. Magnetic Vortices, Europhysics Letters, 77 (2007), 34002(1-5) (with M. Barros).
  43. Yet another application of the Gauss-Bonnet theorem for the sphere, Bull. Bel. Math. Soc. Simon Stevin 14 (2007), 341-342 (with J.M. Almira).
  44. Magnetic Vortex Filament Flows, J. Math. Phys., 48 (2007), 082904-(1-27) (with M. Barros, J.F. Cabrerizo and M. Fernández).
  45. Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces, Differential Geom. Appl., 27 (2009), 240-249 (with S. Haesen and F.J. Palomo).
  46. Conformally Stationary Lorentzian tori with no conjugate points are flat, Proc. Amer. Math. Soc., 137 (2009), 2403-2406 (with F.J. Palomo).
  47. A method to construct 4-dimensional spacetimes with a spacelike circle action, International Journal of Geometric Methods in Modern Physics, 6 (2009), 667-681 (with S. Haesen and F.J. Palomo).
  48. On the mean curvature of spacelike surfaces in certain three-dimenisonal Robertson-Walker spacetimes and Calabi-Bernstein's type problems, Ann. Glob. Anal. Geom., 37 (2010), 21-31 (with R.M. Rubio).
  49. Uniqueness of maximal surfaces in Generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems, J. Geom. Phys., 60 (2010), 394-402 (with M. Caballero and R.M. Rubio).
  50. New proof of the Calabi-Bernstein theorem, Geom. Dedicata, 147 (2010), 173-176 (with R.M. Rubio).
  51. Constant mean curvature spacelike surfaces in 3-dimensional Generalized Robertson-Walker, Letters in Math. Phys., 83 (2010), 85-105 (with M. Caballero and R.M. Rubio).
  52. Complete CMC spacelike surfaces with bounded hyperbolic angle in Generalized Robertson-Walker spacetimes, Int. J. in Geometric Methods in Modern Phys., 7 (2010), 1-18 (with M. Caballero and R.M. Rubio).
  53. Compact conformally stationary Lorentzian manifolds with no causal conjugate points, Ann. Glob. Anal. Geom., 38 (2010), 135-144 (with F.J. Palomo).
  54. A nonlinear inequality arising in geometry and Calabi-Bernstein type problems, J. Inequalities Appl., (2010) DOI:10.1155/2010/950380 (with R.M. Rubio).
  55. Certain conformal-like infinitesimal symmetries of a compact Riemannian manifold, Bull. Bel. Math. Soc. Simon Stevin, 18 (2011), 223-229 (with M. Ortega and F.J. Palomo).
  56. Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field, Class. Quantum Grav., 28 (2011), 145009(1-14) (con M. Caballero and R.M. Rubio).
  57. On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes, Math. Phys, Analysis and Geometry, 15 (2012), 193-202 (with R.M. Rubio).
  58. Some Riemannian geometric proofs of the fundamental theorem of algebra, Differential Geometry-Dynamical Systems, 14 (2012), 1-4 (with J.M. Almira).
  59. Completeness of the trajectories of particles coupled to a general force field, Arch. Rational Mech. Anal., 208 (2013), 255-274 (with A.M. Candela and M. Sánchez).
  60. New Calabi-Bernstein results for some elliptic non-lineal equations, Analysis and Applications, 11 (2013), 1350002(1-13) (with M. Caballero and R.M. Rubio).
  61. On spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightwithe, P. Roy. Soc. Edinb. A. Math., 143A (2013), 1-13 (with F.J. Palomo).
  62. Uniqueness of complete maximal hypersurfaces in spatially parabolic generalized Robertson-Walker spacetimes, Class. Quantum Grav., 30 (2013), 115007(1-13) (with R.M. Rubio and J.J. Salamanca).
  63. Completeness of trajectories of relativistic particles under stationary magnetic fields, Int. J. Geom. Methods Mod. Phys., 10 (2013), 1360007(1-8) (with A.M. Candela and M. Sánchez).
  64. Parabolicity of spacelike hypersurfaces in Generalized Robertson-Walker spacetimes: Applications to Uniqueness results, Int. J. Geom. Methods Mod. Phys., 10 (2013), 1360014(1-8) (with R.M. Rubio and J.J. Salamanca).
  65. Upper and lower bounds for the volume of a compact spacelike hypersurface in a Generalized Robertson-Walker spacetime, Int. J. Geom. Methods Mod. Phys., (accepted for its publication 2014) (with J.A. Aledo and R.M. Rubio).
  66. New characterizations of compact totally umbilical spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightcone, Mediterranean Journal of Mathematics, (accepted for its publication 2014) (with F.J. Palomo and F.J. Rodriguez).
  67. Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetimes, Reports on Mathematical Physics, (accepted for its publication 2014) (with R.M. Rubio and J.J. Salamanca).
  68. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes, Class. Quantum Grav., (accepted for its publication 2014) (with J.A. Aledo and R.M. Rubio).
  69. Componentwise Conformal Vector Fields on Riemannian Almost Product Manifolds, Balkan J. Geom. Appl., (accepted for its publication 2014) (with M. Ortega and F.J. Palomo).
  70. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems, Nonlinear Analysis Series A, TMA, (accepted for its publication 2014) (with J.A. Aledo and R.M. Rubio).
Valid XHTML 1.0!Valid CSS!